MENU

You are here

Publications

Export 226 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Dubrovin B, Maltsev AYa A. Recurrent procedure for the determination of the free energy ε^2 expansion in the topological string theory. SISSA; 1999. Available from: http://hdl.handle.net/1963/6489
Dubrovin B. Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions. In: New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. SISSA; 2009. Available from: http://hdl.handle.net/1963/6470
Dubrovin B. Dispersion relations for non-linear waves and the Schottky problem. In: Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. SISSA; 1993. Available from: http://hdl.handle.net/1963/6480
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Dubrovin B. Topological conformal field theory from the point of view of integrable systems. In: Integrable quantum field theories / edited by L. Bonora .. \et al.! - New York : Plenum Press, 1993. - page : 283 - 302. Integrable quantum field theories / edited by L. Bonora .. \et al.! - New York : Plenum Press, 1993. - page : 283 - 302. SISSA; 1993. Available from: http://hdl.handle.net/1963/6479
Dubrovin B, Pavlov MV, Zykov SA. Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations. Functional Analysis and Its Applications. Volume 45, Issue 4, December 2011, Pages 278-290 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6430
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
Dubrovin B, Youjin Z, Dafeng Z. Extended affine Weyl groups and Frobenius manifolds -- II.; 2006. Available from: http://hdl.handle.net/1963/1787

Pages

Sign in